# SDR CALA0300717

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 47,702 hours, 25,113 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER ATTACH LUG FWD UPPER BUSHING FACE PITTED.  REMOVED BUSHING AND FOUND CORROSION ON AFT FACE.  SPOT FACED 0.023 INCH AND INSTALLED NEW BUSHING PER SRM 55-10-10.
